# SDR FDEA202101220170

- Difficulty date: January 22, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116501
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - STATION 5-113 TO STATION 5-123, LONGERON 44 LEFT   LONGERON SPLICE FOUND CRACK. CENTER CARGO COMPARTMENT STATION 5-113 TO STATION 5-123, LONGERON 44 LEFT CRACK   LONGERON SPLICE REMOVED AND REPLACED PER SRM 51-31-01-0G. LONGERON SPLICE   FABRICATED PER DOUGLAS DRAWING A5A7116 REVISION D. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
